Go to Checkout

Basket is empty

Prescriptions Basket

0 Prescription(s)
Welcome! Guest

* Required Fields

Anadin Extra Caplets 12's

Be the first to review this product

Brand

Availability: In stock

£2.22

With this product, you earn 2 loyalty point(s).

OR

Quick Overview

For Relief From Headache, Period Pain, Migraine, Dental Pain, Joint Swelling, Muscular Aches, Neuralgia, Rheumatic Pain, Sore Throat, Strains, Sprains, Feverishness, Stiffness, Sciatica, Lumbago, Fibrositis And Cold & Flu Symptoms

Anadin Extra Caplets 12's

Product Tags

Use spaces to separate tags. Use single quotes (') for phrases.

Anadin Extra Caplets

Anadin Extra Caplets contain a powerful triple action formula for fast, effective relief from mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat, period pains and symptomatic relief of sprains, strains, rheumatic pain, sciatica, lower back pain (lumbago), muscular aches and pains, joint swelling and stiffness, influenza, feverishness and feverish colds.

Anadin Extra Caplets contain three active ingredients:



  • Aspirin: Targets the source of the pain, has anti-inflammatory properties and reduces high temperature and fever.

  • Paracetamol: Helps block pain signals and reduces high temperature and fever.

  • Caffeine: Helps speed up pain relief.

Size 12's
For oral administration and short term use only.

Adults, the elderly and young persons aged over 16:
The minimum effective dose should be used for the shortest time necessary to relieve symptoms.
Take 2 tablets up to 4 times a day, as required. The tablets should be taken with water.
Take only as much as you need to relieve your symptoms and leave at least 4 hours between each dose.
Do not take more than 8 tablets in any 24 hour period.
Do not take with any other paracetamol-containing products.
Do not exceed the stated dose.
Do not take with any other paracetamol-containing products.
There is a possible association between aspirin and Reye's syndrome when given to children. Reye's syndrome is a very rare disease, which affects the brain and liver and can be fatal. For this reason aspirin should not be given to children aged under 16 years, unless on the advice of a doctor.
Do not take Anadin Extra Caplets if you:
Are allergic to aspirin, paracetamol, caffeine, or any of the other ingredients.
Have or have ever had a stomach ulcer, perforation or bleeding.
Suffer from haemophilia (your blood does not clot well) or from gout.
Are in late stages of pregnancy.
Are breastfeeding.
Are taking medicines that reduce blood clotting (warfarin) or for treatment of gout (sulphinpyrazone).
Take special care and talk to a pharmacist or your doctor before taking Anadin Extra Caplets if you suffer from:
Asthma.
Allergic disease.
Dehydration.
Liver or kidney disease (including alcoholic liver disease).
G-6-PD deficiency (an hereditary condition leading to low red blood cell counts).
Talk to your doctor or a pharmacist before taking Anadin Extra Caplets if you are taking:
Any water tablets.
Certain cancer treatments (methotrexate).
Treatment for diarrhoea caused by gall bladder disease.
A lipid lowering drug (cholestyramine).
Some antibiotics (chloramphenicol).
Anti-sickness treatments (metoclopramide, domperidone).
Steroid hormones (corticosteroids).
Treatments for epilepsy (phenytoin, valproate).
Blood pressure lowering treatments (ACE inhibitors).
Antacids, treatments for leg pain when walking (cilostazol).
Mifepristone.
Treatments for gout (probenecid).
Treatment of obesity (sibutramine).
Treatment of some depressive disorders (SSRIs, venlafaxine).
Some asthma treatments (zafirlukast).
Other NSAIDs.
Active Ingredients: Aspirin 300mg, Paracetamol 200mg and Caffeine 45mg.
Other Ingredients: Maize starch, microcrystalline cellulose (E460), hydrogenated vegetable oil, hydroxypropyl methylcellulose (E464), polyethylene glycol, pregelatinised starch and povidone.
Standard UK Delivery :

We aim to deliver orders within 3 working days if you order before 3.00 pm to the shipping address provided by you in your order and providing the shipping address is in the UK. For orders being delivered outside the UK, this will be longer and we cannot give a guaranteed delivery time due to the differences between carriers. Delivery timescales are estimates only. If you do not receive your order within 7 days of us confirming your order has been sent, you must notify us and we will investigate the non-delivery. Orders from outside the UK have varied delivery charges, depending on the particular country. Please note that in some instances you may be required to answer product related questions about the usage of medicines by our Pharmacist as part of the checkout process, failure to answer these will cause delays.

Delivery charges for orders outside the UK will vary.

Express UK Delivery :

Please note that Express delivery is only available on orders placed before 1 pm (GMT) Monday to Friday in the UK. After 1 pm we cannot guarantee express delivery, even if it has been selected.

Returns

We hope you will be happy with any items you’ve ordered from us, but if you’re not entirely satisfied, you’ll find details of our returns policy on the link below.

Write Your Own Review

You're reviewing: Anadin Extra Caplets 12's